# SDR SWAA2022022305606

- Difficulty date: October 17, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 53,260 hours, 25,389 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE L/H FWD WING TO BODY FARING AFT SUPPORT BRACKET CRACKED. / REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-40-02
